# SDR ASOA2013100809177

- Difficulty date: September 16, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 33,932 hours, 30,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LBL9 OTBD ANGLE CRACKED ON BS 280 FLOORBEAM,  REMOVED CRACKED ANGLE IAW SRM 51-42-21-00.  COMPLIED WITH REO 601R-53-11-926, REV B. IAW NDTM PART 1, 51-20-06.  INSTALLED NEW ANGLE IAW SRM 51-42-21-00.  COMPLIED WITH EC/TC REO 601R-53-11-926 01.
